# SDR UIEA201806071049

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,642 hours, 18,687 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR HAS A DEAD SPOT, T/-5* OF CENTER,  DOES NOT PAINT WEATHER OR GROUND.  PERFORMED AN OPS CHECK OF THE RADAR SYSTEM.  OPS CHECKED GOOD IAW AMM 34-43-00.
